# SDR DALA2022081905639

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 68,626 hours, 27,125 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3716 -ATO- DUE TO TAKEOFF CONFIG WARNING. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. FAULTED 'SL4 PROX INBOARD'. REPLACED SLAT #4 INBOARD SENSOR (S1001). OPS CHECKS GOOD.
